About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 467629, 17 pages
http://dx.doi.org/10.1155/2012/467629
Research Article

Stability of Teleoperation Systems for Time-Varying Delays by Neutral LMI Techniques

1Higher Technical School of Industrial Engineering, University of Vigo, 36310 Vigo, Spain
2Higher Technical School of Computer Engineering, University of Vigo, 32004 Orense, Spain

Received 26 June 2012; Revised 18 October 2012; Accepted 22 October 2012

Academic Editor: Alexander Pogromsky

Copyright © 2012 Emma Delgado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emma Delgado, Miguel Díaz-Cacho, and Antonio Barreiro, “Stability of Teleoperation Systems for Time-Varying Delays by Neutral LMI Techniques,” Mathematical Problems in Engineering, vol. 2012, Article ID 467629, 17 pages, 2012. doi:10.1155/2012/467629